Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Tingling In Fingers During Seroconversion

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

tingling in fingers and toes with red splotches

Hello, I have been HIV+ for ~11-12 years and I have taken everything from AZT to now taking Truvada, Reyataz and Norvir and everything in between. A couple weeks ago I started getting tingling in my fingertips. The next day, it also appeared in my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The symptoms you describe would be unusual to be standard HIV drug related peripheral neuropathy due to distribution and the fact that the symptoms improved yet meds were continued. Vascular spasm (Raynauds syndrome like) and other conditions would... Read more »

Pain, Tingling, Numbness In Left Hand and Fingers

I am 69 years old and was diagnosed with HIV in 1987. I started HIV meds (AZT and ddC) in July... Read more »

Tingling In Fingers

I was diagnosed as HIV+ in February 2003 and started meds (Trizivir & Sustiva) in April 2003. My... Read more »
Articles
AIDS InfoNet

Chinese Acupuncture

...table, either on your stomach or on your back. Needles will be inserted at the selected points. You may feel a little pain, tingling or numbness as the needles are inserted. The needles are left in place for up to 30 or 45 minutes, depending on... Read more »
AIDSinfo

An Overview of Reyataz (Atazanavir)

...reported: nausea headache stomach pain vomiting diarrhea fever trouble sleeping numbness, tingling, or burning sensation of hands or feet muscle pain depression Atazanavir may cause other side... Read more »
AIDS InfoNet

Mitochondrial Toxicity

...lactic acidosis: Nausea Vomiting Severe fatigue Recent weight loss Rapid, deep breathing Cramps, muscle aches and numbness or tingling Muscle weakness that rapidly gets worse Lactic acidosis can be fatal. See your health care provider... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...notified if an individual taking this medication experiences digestive system problems, joint or muscle pain and weakness, pain or tingling of hands or feet, headache, dizziness, and unusual tiredness. Some side effects may not be serious and may... Read more »
Connect With Others

Some Info on ARS, Seroconversion and the Rest

Posted by Anonymous, 6 Replies
...longest nerves first, therefore it always starts in the toes, may progress upwards to involve the legs and may also involve the fingers. Peripheral means that it occurs in the lymbs. In general it is symmetric and affects both parts of the body... Read more »

NEUR0PATHY AND SEROCONVERSION .. PLEASE HELP ME..

Posted by Anonymous, 1 Reply
...had that problem for two weeks. When this problem dissapeared, right away I started to have small pimples under my skin on fingers and palm. Mostly on vessells on fingers. They stay like pimples for 3 or 4 days than it become dry with... Read more »

Tingling in the arms ?

Posted by Anonymous, 1 Reply
...What is the tingling in the arms symptoms of HIV ? Read more »

numbness and tingling

Posted by Anonymous, 4 Replies
...Jackie,Jade,Gregg,Gman,anyone know whats goin on with the tingling and numbing hands and fingers.As you all know ive had all the symptoms everyone else has, i thought i was the only one with this numbing problem but there Read more »